# SDR DHL2005740005

- Difficulty date: March 27, 2005
- Submitted: May 2, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Structure
- Condition: Dented
- Location: Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD AILERON TAB IS DENTED ON LOWER SURFACE WING STA 430 WBL 269.  CUT OUT DENT AT RT WING INBD AILERON TAB LOWER SURFACE APPROX 1 INCH DIA.  FABRICATED FILLER APPROX 1 INCH DIA AND DOUBLER APPROX 3 INCH DIA FROM .010 2024T3 PO NR 9912184, BONDED, CURED, CLEANED, PRIMED AND SEALED IAW B727 SRM 51-40-20 FIG 30.
